Zur Realisierung Riemannscher Flächen.

Tietz. H.

Mathematische Annalen (1954/55)

  • Volume: 128, page 453-458
  • ISSN: 0025-5831; 1432-1807/e

How to cite


H., Tietz.. "Zur Realisierung Riemannscher Flächen.." Mathematische Annalen 128 (1954/55): 453-458. <http://eudml.org/doc/160415>.

author = {H., Tietz.},
journal = {Mathematische Annalen},
keywords = {complex functions},
pages = {453-458},
title = {Zur Realisierung Riemannscher Flächen.},
url = {http://eudml.org/doc/160415},
volume = {128},
year = {1954/55},

AU - H., Tietz.
TI - Zur Realisierung Riemannscher Flächen.
JO - Mathematische Annalen
PY - 1954/55
VL - 128
SP - 453
EP - 458
KW - complex functions
UR - http://eudml.org/doc/160415
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.